# SDR SWAA2023061357259

- Difficulty date: June 8, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 44,551 hours, 27,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 AND 4 EMERGENCY LIGHTS INTERMITTENTLY INOP<[01] REPLACED EMERGENCY LIGHT; BATTERY PACK PER REF. AMM 33-51-06-960-805. PERFORMED OPERATIONAL TEST FOUND NORMAL.;[02] VERIFIED BATTERY PACK REPLACEMENT; OPS CHECK NORMAL.
